# SDR DALA2025010800157

- Difficulty date: January 2, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 64,374 hours, 46,203 cycles
- System (JASC): 2700 · Flight Control System
- Part: Stab System
- Condition: Out Of Adjust
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING W/C 2740-01114-07, THE JACKSCREW DID NOT STOP AUTOMATICALLY AND CONTACTED THE UPPER STOP. HORIZ STAB ADJ REQUIRED PER B717 AMM 27-40-00 820-801 & INSPECTION OF THE JACK SCREW REQUIRED PER B717 AMM 27-41-04 220-802. C/W INSPECTION OF JACKSCREW PER B717 AMM 2741-04-220-802. ADJUSTED HORIZ STAB PER B717 AMM 27-40-00 820-801. ALL RII ITEMS COMPLETE QC 5306. (LP #6918044)
